# SDR IPXA2023013090393

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,067 hours, 20,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING DESCENT THE LEVEL 1 "AVNCS FAN OVRD" ALERTEDFOUND FWD PIT AND MAIN CARGO DOOR SEALS OUT OF TRACKS . ACCOMPLISHED DECAY CHECK UP TO STEP C6 PER MM 21 00 00 780 801 MM 1851255 1/29/23 FUSELAGE DECAY CHECK WAS 240 SECONDS PER MM 21 00 00 780 801 IS GOOD
